# SDR DHL9980531C

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Ws 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING T/E ON LOWER SURFACE NR 3 PANEL AT XRS 178 DELAMINATED.  REMOVED DELAMINATED WING, REPAIRED AND INSTALLED PER SRM 51-1-21.  N/R 58
